MAUDE Adverse Event Report: GENTHERM MEDICAL HEMOTHERM; HEATER/COOLER

GENTHERM MEDICAL HEMOTHERM; HEATER/COOLER
Model Number 400CE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer stated they had the device set to 36 and the system was measuring 41 degrees.No adverse event reported.Gentherm received a complaint (see complaint #'s (b)(4)).(b)(4) is being reported under a separate mdr # (1516825-2020-00008).
 
Event or Problem Description
Customer stated they had the device set to 36 and the system was measuring 41 degrees.No adverse event reported.

Brand Name
HEMOTHERM
Common Device Name
HEATER/COOLER
Manufacturer (Section D)
GENTHERM MEDICAL
12011 mosteller road
cincinnati OH 45241
MDR Report Key10794516
Report Number1516825-2020-00009
Device Sequence Number982487
Product Code DWC
UDI-Device Identifier10613031860221
UDI-Public(01)10613031860221
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K122813
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number400CE
Device Catalogue Number86022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2020
Initial Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1